Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2005, Vol. 14 Issue (5): 888-892    DOI: 10.1088/1009-1963/14/5/005
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Discrete variational principle and the first integrals of the conservative holonomic systems in event space     
Zhang Hong-Bina, Chen Li-Qunb, Liu Rong-Wanc
a Shanghai Institute of Applied Mathematics and Mechanics, Shanghai University, Shanghai 200072, China; b Shanghai Institute of Applied Mathematics and Mechanics, Shanghai University, Shanghai 200072, China; Department of Physics, Anhui Chaohu Colloge, Chaohu 238000, China; c Shanghai Institute of Applied Mathematics and Mechanics, Shanghai University, Shanghai 200072, China;Department of Mechanics, Shanghai University, Shanghai 200436, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn